Bipolar fuzzy graphs

Sunil Mathew, John N. Mordeson, Davender S. Malik

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In 1994, Zhang (Proceedings of FUZZ-IEEE, 1998) [195], (Proceedings of IEEE conference, 1994) [71] introduced the concept of bipolar fuzzy sets as a generalization of the notion of Zadeh’s fuzzy sets. A bipolar fuzzy subset of a set is a pair of functions one from the set into the interval [0, 1] and the other into the interval [ - 1, 0 ]. In a bipolar fuzzy set, the membership degree 0 of an element can be interpreted that the element is irrelevant to the corresponding property, the membership degree in (0, 1] of an element indicates the intensity that the element satisfies the property, and the membership degree in [ - 1, 0) of an element indicates the element does not satisfy the property. Fuzzy and possibilistic formalisms for bipolar information have been proposed in Dubios et al. Inf Pro Man Unc IPMU’04, 2002, [71] because bipolarity exists when dealing with spatial information in image processing or in spatial reasoning applications.

Original languageEnglish (US)
Title of host publicationStudies in Fuzziness and Soft Computing
PublisherSpringer Verlag
Pages271-306
Number of pages36
Volume363
DOIs
Publication statusPublished - Jan 1 2018

Publication series

NameStudies in Fuzziness and Soft Computing
Volume363
ISSN (Print)1434-9922

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)
  • Computational Mathematics

Cite this

Mathew, S., Mordeson, J. N., & Malik, D. S. (2018). Bipolar fuzzy graphs. In Studies in Fuzziness and Soft Computing (Vol. 363, pp. 271-306). (Studies in Fuzziness and Soft Computing; Vol. 363). Springer Verlag. https://doi.org/10.1007/978-3-319-71407-3_8